# SDR 2005UALA00435

- Difficulty date: May 9, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 50,441 hours, 27,255 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD FRAME BS 795 WAS FOUND CRACKED AT EXISTING JOINT WITH LOWER FRAME SECTION.  CUTOUT DAMAGE ON UPPER FRAME AND REPLACED LOWER FRAME AND INSTALLED WITH NESTED 'U' CHANNEL.
